MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTH S7; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTH S7; INSTRUMENT, STEREOTAXIC
Model Number 9733856R
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information from a user facility regarding a navigation system being used for a cranial resection.The caller reported that the operating room staff were observing the monitors on the system and in the operating room flickering.The caller then reported that "they had the operating room monitors slaved out.It displayed a logo and then went black and then came back up functioning as intended." there was a patient present at the time of this issue, but there was no impact to patient outcome and the delay in surgery was less than one hour.
 
Additional Manufacturer Narrative
Additional information was received: a representative went to the site to check the system.It was confirmed that the issue was not cause by the system but other interference.If information is provided in the future, a supplemental report will be issued.

Brand Name
STEALTH S7
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8204337
Report Number1723170-2018-06503
Device Sequence Number1656793
Product Code HAW
UDI-Device Identifier00613994603678
UDI-Public00613994603678
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9733856R
Device Catalogue Number9733856R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1